MathSciNet Relay Station
MathSciNet bibliographic data
MR1312283 82B41 (15A18 60B99)
Mehta, Madan Lal; Shukla, Pragya Two coupled matrices: eigenvalue correlations and spacing functions. J. Phys. A 27 (1994), no. 23, 7793–7803.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement